MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ARTIC/EZE TR BALL GRVD 28+15.5; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2530-85-000
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Scuffed.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.It was reported via cst that device is scuffed.The device associated with this report was not returned for evaluation.The lot that helps determine the age of the device was not available.A search of the complaint database found similar reports and the root cause was attributed to heavy usage and wear out.However, with no instrument returned and no more information, no root cause can be determined for this specific instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance sep 419.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ARTIC/EZE TR BALL GRVD 28+15.5
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11996169
Report Number1818910-2021-12598
Device Sequence Number922827
Product Code HWT
UDI-Device Identifier10603295128984
UDI-Public10603295128984
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2530-85-000
Device Catalogue Number253085000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1